Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 31, No. 2, pp. 233-248 (2015)
Oscillatory and asymptotic behaviour of higher order neutral difference equations
Radhanath Rath, Chitta Ranjan Behera and Ajit Kumar Bhuyan
Khallikote University, SIT Bhubaneswar and GEC Bhubaneswar
Abstract: See full text of the paper.
Keywords: Oscillatory solution, neutral difference equation, asymptotic behaviour.
Classification (MSC2000): 39A10; 39A12
Full text of the article:
[Previous Article] [Next Article] [Contents of this Number]
FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition